AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Non-Commutative Spectral Theory for Affine Function Spaces on Convex Sets
E. M. Alfsen and F. W. Shultz

Memoirs of the American Mathematical Society
1976; 120 pp; softcover
Volume: 6
ISBN-10: 0-8218-1872-4
ISBN-13: 978-0-8218-1872-5
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/6/172
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia